ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Stability and square integrability of solutions of nonlinear fourth order differential equations

Journal: Bulletin of Computational Applied Mathematics (Bull CompAMa) (Vol.4, No. 1)

Publication Date:

Authors : ; ;

Page : 21-37

Keywords : Lyapunov functional; differential equations of fourth order; uniform asymptotic stability; square integrability;

Source : Downloadexternal Find it from : Google Scholarexternal


The aim of the present paper is to establish a new result, which guarantees the asymptotic stability of zero solution and square integrability of solutions and their derivatives to nonlinear differential equations of fourth order.

Last modified: 2018-08-05 10:17:38